# SDR CA190604018

- Difficulty date: June 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: SH690337787
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FWD CARGO DOOR SURROUND SILL AND PLATE CORROSION AROUND FASTENERS. (TC# 20190604018)
